# SDR IPXA2024081995889

- Difficulty date: July 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,219 hours, 22,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B389614
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - CARGO TRACK, MAIN DECK, CARGO TRACK LOWER SIDE, STA 1810 RBL 98.58 (REPAIR). REPAIR DAMAGE AREA I.A.W.EGAT WORK SHEET NO.40655 ( SRM 53-00-52-2R-6 REV.101 ) AND UPS EO-91171-REQ1 REV.1.
